MAUDE Adverse Event Report: Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE

Medline ReNewal MEDLINE; LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Catalog Number LF1937CRH
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "product was cracked when taking it out of the packaging".
 
Additional Manufacturer Narrative
The customer reported the product was cracked when taking it out of the packaging.During the investigation, the received device was inspected for nonconformities per internal procedure, and upon inspection of the device, no cracking or other defect(s) were observed.The reported issue was not confirmed; the root cause of the reported issue could not be confirmed as there were no observable issues with the received device.During reprocessing, all ligasure devices are inspected for physical damage, and should any nonconformities be found, the device is rejected.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIGASURE MARYLAND 37CM FT10 COMPATIBLE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50802418
Report Number3032391-2026-00105
Device Sequence Number12922558
Product Code NUJ
UDI-Device Identifier10888277719415
UDI-Public10888277719415
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLF1937CRH
Device Lot Number488653
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown